# SDR SWAA2022030152221

- Difficulty date: January 1, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 13,537 hours, 5,842 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE 0891414: OUTER FUSELAGE SKIN CRACK AND BEAR STRAP DENT AT STA 441 STR 23R / ACCOMPLISHED REPAIR TO SKIN AND BEAR STRAP IAW EA # REPAIR-53EA-06178 REV 1 AND ER 18-06253 REV IR BS 441 STR 23R
